Journal article icon

Journal article

POLYDISPERSITY CORRECTIONS TO SMALL-ANGLE SCATTERING DATA FROM POLYMERS IN THE MELT AND IN DILUTE-SOLUTION

Publication status:
Published

Actions


Access Document


Journal:
POLYMER More from this journal
Volume:
29
Issue:
9
Pages:
1555-1561
Publication date:
1988-09-01
DOI:
ISSN:
0032-3861
Pubs id:
pubs:7929
UUID:
uuid:feb85649-8a8f-4168-b174-6f1209eb6ffd
Local pid:
pubs:7929
Source identifiers:
7929
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP